# SDR CA110622002

- Difficulty date: June 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE ACFT PERFORMANCE WAS LOW AND DURING FLIGHT THERE WAS A SPLIT IN MANIFOLD PRESSURE INDICATION.   AFTER GROUND RUN-UP BY A MECHANIC, IT WAS FOUND THAT THE ENGINE WAS HARD TO ROTATE BY HAND.  THE OIL FILTER WAS EXAMINED AND FOUND TO BE FULL OF METAL PARTICLES.  THE OIL SCREEN WAS ALSO INSPECTED AND FOUND FULL OF METAL PARTICLES.  ENGINE REPLACED.
